# SDR VNAA2015102200019

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N547NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15317
- Aircraft time: 3,048 hours, 2,944 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY EXIT LIGHT IN FRONT OF ROW 8 D/F INOPERATIVE.  MAINTENANCE INSPECTED, SOLDERED EMERGENCY EXIT LIGHT RED WIRE AND PERFORMED CHECKS IAW AMM. ACFT RELEASED FOR SERVICE.
